6664 Shares

Signs of pregnancy or side effects of next choice?

Signs of pregnancy or side effects of next choice? Topic: Case side by side
May 24, 2019 / By Jaimee
Question: I am on birthcontrol, but at the very beginging of the month I missed three pills ( I had a last min. work trip and left them in my bathroom) the next three days I doubled up. About a week later my boyfriend and I had sex. We didnt used a condom but he never finshed. ( There was no thrusting or anything like that, he was just inside not moving) I took a next choice pill about 40 hours later out of fear. A week later my boyfriend and I had sex and the condom broke and he pulled out right away. He said he wasnt close to finshing. Again out of fear I took next choice. That is the last time we had sex. I dropped one pill in the car last friday and so I had to miss one day ( I havent had sex since the last time I took next choice) Since monday I have been having cramps on one side, my stomach has hurt and i have headaches. I just took my first inactive birthcontrol pill. Could this be my period, side effects or birthcontrol or could I be pregant? 3 hours ago - 4 days left to answer.
Best Answer

Best Answers: Signs of pregnancy or side effects of next choice?

Emylynn Emylynn | 9 days ago
Ok i took next choice and let me tell you about my experience. Next Choice gave me chest pains, side pains, and a few days of bleeding 6 days after i took it. I've done A LOT of research, trust me... i'd say about 35 hours of reading about next choice. it is 88% effective if taken in the first 24 hours after sex. but it can be used up to 72 hours after. About your first encounter: you took it 40 hours after which is in that time frame. If he did not *** inside of you, the chances of pregnancy are considerably low. The fact that he also wasn't thrusting helps because he is less likely to *** if he is not exactly doing the motion. The only way you would become pregnant here is through pre-*** which is also very rare. I'd say the chances of pregnancy here are about 5%. About your second encounter: it depends how long you took to take the pill after sex. Good call using a condom, and i'm sorry that it broke. I'd say if you took it within 24 hours you should be perfectly fine. If it's over 72 hours, i'm not too sure it would be effective. The way the pill works is it stops you from ovulating, or releasing an egg. Ovulation is the only time in the cycle that you can get pregnant, and it only takes 24-48 hours for your egg to be completely expelled. That means that you can only get pregnant if sperm enter the egg during this time frame. By taking next choice, you are postponing your egg from releasing, so even if sperm do get to the right place, the egg won't be there yet. Next Choice also works by making you shed your uterine lining, which is similar to what happens during a period. That's why i bled a few days after i took it. There is absolutely no chance that pregnancy symptoms would be showing up this early. it takes 4-6 weeks for symptoms to show up. These are definitely from the pills. If i were you i would wait a few weeks and take a test anyway just to make sure. But i'd say your chance of pregnancy is about 10% at most. Good luck and i'm really glad that you had the common sense to use the morning after pill just in case. Just please remember, it is not safe to use it regularly, so if you forget to take your birth control pill, tell the guy NO SEX! Best of luck <3
👍 226 | 👎 9
Did you like the answer? Signs of pregnancy or side effects of next choice? Share with your friends

We found more questions related to the topic: Case side by side


Emylynn Originally Answered: Weird side effects or possible pregnancy symptoms?
It could possibly be a side effect from the pills. Everyone has different side effects and if you were taking the Yaz for awhile, your body might just be adjusting to the new pills. You could also possibly be pregnant. If you're not using condoms and just the pills, there's a 0.01% chance you could be expecting. That'd be enough for me to go get a test. If you miss a period, go ahead and go test. If you don't, call your obgyn and see if those are typical side effects of the new birth control. congrats on the wedding btw ;]
Emylynn Originally Answered: Weird side effects or possible pregnancy symptoms?
I am not sure but I have heard that you should overlap your birth control if you change pills for 30 days or there is a chance you can get pregnant. the only way to know for sure would be to take a test if you don't start when you should. Also, different hormones could make your body behave differently and you could just be getting your period.
Emylynn Originally Answered: Weird side effects or possible pregnancy symptoms?
I highly doubt your pregnant...your body can fool you with pregnancy symptoms when your due for your period or switching you birth control methods. But if your really worried about it...then test once your late for your period.

Ciera Ciera
If you took 2 morning-after pills within a week of each other, you can expect some SERIOUS side effects. The morning after pill is nothing more than a HUGE dose of hormones, which are known to mess up your cycle. Two of them will only make it worse. Obviously if you have unprotected sex (whether he's "thrusting" or not, penetration is sex), pregnancy can result, but it will be hard for you to know when you miss a period because of the double-dose of morning-after you took. If you suspect pregnancy, wait at least 14 days after sex and take a pregnancy test. If you're not pregnant, you should still expect a month or two of mixed up cycles due to the next choice.
👍 90 | 👎 0

Ciera Originally Answered: Early signs of pregnancy?
Well done you - you got that lot across pretty well! :-) It's best to ignore all other signs apart from a missed period, as they can be misleading. If her period is normally 5 days and it was all of 1 or even 1/2 a day, that could be implantation bleeding (where the fertilized egg burrows into her vaginal wall, causing slight spotting of blood). Only saying it could be, though. You mention her being on the pill - was she on the pill when she had "unprotected sex", do you know? If she was, it's highly unlikely that she's pregnant and it could just be that she had a weird period, which sometimes happens on the pill. If she wasn't, she would do well to take a pregnancy test at the time she expects her next period, before she starts the new pack of pills. Might not be news she wants on holiday, but better that than being pregnant and using birth control pills. Her symptoms could be for all sorts of other reasons, not least worry about whether or not she's pregnant (which can also affect her last period, making it different to normal). If she didn't want to wait until she expects her period to take a home test, she could go to the doctors and get a blood test done - it's a lot more sensitive than the home pregnancy tests and she'd be able to go a little earlier than if she used the home test (which might work out well with her holiday coming up). Wish her good luck from me - it's scary stuff at times! And good on you for trying to help :-)
Ciera Originally Answered: Early signs of pregnancy?
Unusually dark and/or profuse lip hair, thickening of pubic hair, carnal insatiability, ringing in just one ear, spontaneous dizziness, unusually vivid dreams, unusually dull dreams, absence of dreams, profusion of dreams (are you noticing a trend here?), sudden dislike of the texture of pickles/cucumbers, and all sorts of other arbitrary things. The basic idea behind any "old wive's tale" sign is to jump on anything that seems spontaneous and arbitrary and claim that it's a sign. When in fact it is usually due to other factors that are almost entirely unrelated. However if you start getting really particular about color choices for even the most trivial of things then you know that you are pregnant.

If you have your own answer to the question case side by side, then you can write your own version, using the form below for an extended answer.